# SDR GTIA040794

- Difficulty date: October 2, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE PACK CAME OFF DOOR.  RESECURED SLIDE PACK.
